# SDR QXEA2011101801076

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 401 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORROSION FWD OF STA X401.00.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING MATERIAL .073" WITHIN LIMITS AND CRACK FREE. ALODINED PRIMED AND PAINTED AREA.
